Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fixed points under transformations of continua which are not connected im Kleinen


Author: O. H. Hamilton
Journal: Trans. Amer. Math. Soc. 44 (1938), 18-24
MSC: Primary 54H25; Secondary 54F15
DOI: https://doi.org/10.1090/S0002-9947-1938-1501958-7
MathSciNet review: 1501958
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H25, 54F15

Retrieve articles in all journals with MSC: 54H25, 54F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501958-7
Article copyright: © Copyright 1938 American Mathematical Society